Low Carb Friends

Low Carb Friends (http://www.lowcarbfriends.com/bbs/)
-   General Health/Medical Issues (http://www.lowcarbfriends.com/bbs/general-health-medical-issues/)
-   -   Rash whenever dieting! (http://www.lowcarbfriends.com/bbs/general-health-medical-issues/801029-rash-whenever-dieting.html)

Pump 04-02-2013 06:33 AM

Rash whenever dieting!
 
Hey guys,
whenever i start dieting i get an itchy rash "red patches" on my chest and upper abdomen..
So i realize that's because of my new diet and i get back to eating like i usually do and the rash goes away the next day..
i'm tired of having this thing restraining me from losing weight..
Did anyone deal with such thing before?
btw when i decide to continue dieting and pretend not to see it it spreads into my neck!

bacon bit 04-02-2013 07:25 AM

Are you eating different things when dieting? I mean, obviously different amounts, but something new added when dieting?

janetsbreeze 04-02-2013 07:29 AM

By "dieting", do you mean low carb eating?

If so, I have a couple of questions for you -

Are you introducing anything new that you do not normally eat, such as shakes or bars? Perhaps you are having a reaction to an ingredient.

If you are eating strictly low carb, with no fake foods, after eating the standard american diet, I would wager a guess that what you are expereincing is candida die off. The standard diet is so high in carbs that it's easy to have an overgrowth of yeast in your system and not know it.
When you cut off those carbs, the yeat start to die off and there is a pretty wide range of reactions to the die-off process - rashes included.

Maybe give us some more inof on what you are eating as opposed to what you were eating?

Pump 04-02-2013 07:37 AM

Yes i'm low on carbs, i eat eggs, poultry, fish and things that aren't new to me, i even eat rice and the bad food i used to eat before but in VERY small quantities, i added nothing strange to my diet..
but maybe one thing that i added is a multi vitamin which goes like this

Thiamine Hcl (B1)……………. 250 mg.
Riboflavine Phosphate (B2)……. 15 mg.
Pyridoxine HCL (B6)………….. 100mg.
Cyanocobalamine (B12)-……… 250mcg.
Betacarotene Plamitate (A)…… 5000 IU.
Ascorbic acid (vit.C)…………… 100mg.
Alphatocopherol (vit.E)…………. 30mg.
Zinc……………………………... 10mg.
Selenium (yeast)……………… 25mcg.
Folic acid…………………… 250mcg.

ravenrose 04-02-2013 07:45 AM

so try "dieting" and stop the vitamin, why don't you? and pay really close attention to whether you are doing anything else different. so often when people choose to "improve" themselves, they do a bunch of stuff at once. could it be towels at a gym washed in a soap you are allergic to? a new sunscreen? sprinkling cinnamon on something? you need to be the detective here, sorry, no one else can do it. but the idea that restricting carbs or losing weight in and of itself gives you a rash is pretty unlikely, isn't it? good luck.

Erin57 04-02-2013 05:18 PM

Pump- Could it be stress? My body gets stressed when I start losing weight. I get herpes/cold sores. My son gets them when he is under alot of stress also.

I'm taking 500 mg. of L-Lysine and 100 mg. of Beta Glucan twice a day. This seems to have helped. I get both pretty cheap on Amazon.

cfine 04-03-2013 03:35 PM

It very well could be the vitamin. My DH ended up in the ER over a vitamin. He had horrible itching and breaking out from it.


All times are GMT -7. The time now is 06:28 AM.